# SDR UALA2010112904359

- Difficulty date: November 26, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,196 hours, 21,268 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 601
- Condition: Faulty
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS AND OVERHEAD LIGHT ON.  SPOILER CONTROL MODULE 3L HAS PCA FAULT, SPOILERS NR 4 AND NR 9 PER FIM.  COMPLIED WITH MEL 2761A, DL8057 CREATED TO MONITOR.  REPLACED NR 4 GRD SPOILER ACTUATOR PER MM, OPS TEST GOOD.
